Soliton solution of Generalized Zakharov-Kuznetsov and ZakharovKuznetsov-Benjamin-Bona-Mahoney equations with conformable temporal evolution


  • Hadi Rezazadeh
  • Alper Korkmaz The IJEMAPS, Marcel-Paul Str. 146, 99427, Weimar, Germany
  • Nauman Reza
  • Khalid Ali
  • Mostafa Eslami



In this paper, we proposethe method of functional variable for finding soliton solutions of two practical problems arising in electronics, namely, the conformable time-conformable Generalized Zakharov-Kuznetsov equation (GZKE) and the conformable time-conformable Generalized Zakharov-Kuznetsov-Benjamin-BonaMahoney equation (GZK-BBM). The soliton solutions are expressed by two types of functions which are hyperbolic and trigonometric functions. Implemented method is more effective, powerful and straightforward to construct the soliton solutions for nonlinear conformable time-conformable partial differential equations.


] Khater, M. M., Park, C., Lu, D., & Attia, R. A. (2020). Analytical, semi-analytical, and numerical solutions for

the Cahn-Allen equation. Advances in Difference Equations, 2020(1), 1-12.

Abazari, R. (2014). Application of extended tanh function method on KdV-Burgers equation with forcing

term. Romanian Journal of Physics, 59(1-2), 3-11.

Kurt, A. (2020). New Analytical and Numerical Results For Fractional Bogoyavlensky-Konopelchenko

Equation Arising in Fluid Dynamics. Applied Mathematics-A Journal of Chinese Universities, 35(1), 101-






07 Gravitation, Mathematical Physics and Field Theory